Critically loaded queueing models that ate throughput suboptimal

Atar, Rami, Shaikhet, Gennady . The Annals of Applied Probability 2009. 19 (2) :521-555

Locate this article in:

Bibtex

@article{CIS-236108,
  Author = {Atar, Rami and Shaikhet, Gennady},
  Title = {Critically loaded queueing models that ate throughput suboptimal},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {2},
  Year = {2009},
  Pages = {521--555},
  Keywords = {Heavy traffic, Scheduling, Routing, throughput optimality, multi-class queueing systems, asymptotic null controllability, buffer-station graph}
}

Similar articles